If you have been or are on this medication now, please tell me how it made you feel. I had severe headaches. I was so calm it made my sister worry about me. I had anxiety. I had severe shaking spells. I slept or sit in parking lots for long lengths of time because I felt so exhausted. My entire body was off track. I forgot to write down everything I felt. I came off the medicine but some things did not go back to normal or atleast the way they were before the meds. I have not seen my Doctor to tell him I came off. In the very beginning the Doctor had told me it would take atleast 7 days before some of the side effects might disappear so try to keep taking it. His plan was to keep increasing the mg. until I was at approx 60 mg. (I think that's the mgs.) The increase was going to start happen[ng based on my next office visit.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...